# SDR IPXA2016063005263

- Difficulty date: June 15, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 24,310 hours, 16,827 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 155N20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-13,  FOUND MULTIPLE AREAS OF DELAMINATION ON THE VERTICAL STAB LT LOWER FORWARD TORQUE BOX PANEL.   REMOVED AND REPLACED THE PANEL IAW SRM 51.40.02
